# SDR AALA201905229017

- Difficulty date: May 15, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N154UW
- Make and model: Airbus A321-211
- Aircraft serial: 5644
- Aircraft time: 20,568 hours, 8,202 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53480043206
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT HAND AFT PASSENGER / CREW ENTRY DOOR CUTOUT LOWER SILL AT FR 68 AND S23L. REPAIRED  LOWER SILL PER SRM 53-41-14-300-001.
